Advanced search
1 file | 198.01 KB Add to list

Fractional Schrödinger equations with singular potentials of higher order : II. hypoelliptic case

Author
Organization
Project
Abstract
In this paper we consider the space-fractional Schrödinger equation with a singular potential for a wide class of fractional hypoelliptic operators. Such analysis can be conveniently realised in the setting of graded Lie groups. The paper is a continuation and extension of the first part where the classical Schrödinger equation on Rn with singular potentials was considered.
Keywords
Schrödinger equation, generalised solution, singular potential, regularisation, Rockland operator, diistributional coefficient, very weak solution, graded Lie group

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 198.01 KB

Citation

Please use this url to cite or link to this publication:

MLA
Chatzakou, Marianna, et al. “Fractional Schrödinger Equations with Singular Potentials of Higher Order : II. Hypoelliptic Case.” REPORTS ON MATHEMATICAL PHYSICS, vol. 89, no. 1, 2022, pp. 59–79, doi:10.1016/s0034-4877(22)00010-6.
APA
Chatzakou, M., Ruzhansky, M., & Tokmagambetov, N. (2022). Fractional Schrödinger equations with singular potentials of higher order : II. hypoelliptic case. REPORTS ON MATHEMATICAL PHYSICS, 89(1), 59–79. https://doi.org/10.1016/s0034-4877(22)00010-6
Chicago author-date
Chatzakou, Marianna, Michael Ruzhansky, and Niyaz Tokmagambetov. 2022. “Fractional Schrödinger Equations with Singular Potentials of Higher Order : II. Hypoelliptic Case.” REPORTS ON MATHEMATICAL PHYSICS 89 (1): 59–79. https://doi.org/10.1016/s0034-4877(22)00010-6.
Chicago author-date (all authors)
Chatzakou, Marianna, Michael Ruzhansky, and Niyaz Tokmagambetov. 2022. “Fractional Schrödinger Equations with Singular Potentials of Higher Order : II. Hypoelliptic Case.” REPORTS ON MATHEMATICAL PHYSICS 89 (1): 59–79. doi:10.1016/s0034-4877(22)00010-6.
Vancouver
1.
Chatzakou M, Ruzhansky M, Tokmagambetov N. Fractional Schrödinger equations with singular potentials of higher order : II. hypoelliptic case. REPORTS ON MATHEMATICAL PHYSICS. 2022;89(1):59–79.
IEEE
[1]
M. Chatzakou, M. Ruzhansky, and N. Tokmagambetov, “Fractional Schrödinger equations with singular potentials of higher order : II. hypoelliptic case,” REPORTS ON MATHEMATICAL PHYSICS, vol. 89, no. 1, pp. 59–79, 2022.
@article{8754746,
  abstract     = {{In this paper we consider the space-fractional Schrödinger equation with a singular potential for a wide class of fractional hypoelliptic operators. Such analysis can be conveniently realised in the setting of graded Lie groups. The paper is a continuation and extension of the first part where the classical Schrödinger equation on Rn with singular potentials was considered.}},
  author       = {{Chatzakou, Marianna and Ruzhansky, Michael and Tokmagambetov, Niyaz}},
  issn         = {{0034-4877}},
  journal      = {{REPORTS ON MATHEMATICAL PHYSICS}},
  keywords     = {{Schrödinger equation,generalised solution,singular potential,regularisation,Rockland operator,diistributional coefficient,very weak solution,graded Lie group}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{59--79}},
  title        = {{Fractional Schrödinger equations with singular potentials of higher order : II. hypoelliptic case}},
  url          = {{http://dx.doi.org/10.1016/s0034-4877(22)00010-6}},
  volume       = {{89}},
  year         = {{2022}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: